# SDR UF6A970505

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Feather Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5705 - ON SHUT DOWN, NR 2 PROPELLER DID NOT FEATHER.  MAINTENANCE INSPECTED.  SYSTEM OPS CHECKED GOOD.  (X)
